# SDR 98ZZZX1805

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825LF
- Make and model: Bolkms BO105CBS
- Aircraft serial: 796
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Part number: DK040
- Condition: Failed
- Location: Fuel System
- Part time: 18 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE TRANSMITTER UNIT CAUSES PRESSURE GAUGE TO PEG HIGH SIDE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
